# SDR AUS20020330

- Difficulty date: March 28, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520*
- Propeller: Mcauly D3A34C404
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Loose
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE OIL PRESSURE LINE LOOSE.
